# SDR MASA200500737

- Difficulty date: September 20, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,227 hours, 2,946 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: WE38007703
- Part serial: P260
- Condition: Leaking
- Location: Apu Bay
- Part time: 6,241 hours, 3,016 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 6351 PHX - MX FOUND INTERNAL APU OIL LEAK CAUSING SMOKE IN THE AIR DUCTS AND SETTING OFF THE LAV SMOKE DETECTOR.  MX REMOVED AND REPLACED APU OPS CHECKED GOOD.
